# SDR REXA2014052000459

- Difficulty date: May 20, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 16,357 hours, 10,471 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT NOTICED CAPTAIN`S EMER FLASHLIGHT WAS NOT BLINKING.  REPLACED CAPTAIN`S EMER FLASHLIGHT BATTERY IAW AMM 25-60-00.  ALL CHECKED GOOD.
